I am a male and was prescribed Spironolactone about four months ago and I was already taking Furosemide and Potassium as part of my treatment for CHF. I recently noticed a lump in my left breast and informed my pcp at my recent appointment. I was advised that that is a common side effect of the drug and to stop taking Spironolactone for about six weeks to see if the lump will disappear. After doing some research, I found that breast carcinoma is a possible result of using Spironolactone. I also advised my pcp that I had a tumor removed from my right breast as a teenager about thirty years ago and was told that I may have the same problem with the left breast at some point. Because of the size of the lump, I'm uncomfortable with simply stop taking the Spironolactone and not having the lump further examined. What should I do?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Spironolactone - I was just prescribed this medication for acne, but I read one of the side effects?
... is excessive hair growth (facial?). I'm afraid to start this med. Has anyone had a problem with this? Thanks
1 answer • 15 Dec 2009
Instead of a calm, happy person, become an anxious, unhappy, unpatient person?
2 answers • 7 Sep 2010
my mother in law is having problems with saying things that are not there
1 answer • 9 Nov 2011
Spironolactone - How long do the side effects, itching, redness in face and upper body last? I have?
... been taking?
1 answer • 26 Jun 2013
mother in law taking Spironolactone for about 6days and has reported visual impairment, in that she cannot focus on things without blurring/double ...
1 answer • 7 days ago